# SDR DHL2002806008

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Discharged
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOWER SMOKE DETECTOR LIGHT ILLUMINATED. CODE AC15949 DISPLAYED.    R&R SMOKE DETECTOR BATTERIES. SYSTEM OPS CHECKS GOOD PER SMM 26-15-0.
